Posted by rjlockhart37 on January 9, 2013, at 20:36:12
hello....i've been taking alot of vitamen B's and tonight i took a B complex...and of course i keep thinking its not going to work...but after a long time i do start notice its effects, on a side note...my digestive system is wierd...its delayed in absorbing, and usally not the same way it was 3 years ago...something needs to get checked on it...
but i have to say Vitamin B does increase the nuerotransmitters especially with Tyrosine and DL Phenayline. The shakes I have have Tyrosine and DLPA in them, actually moderate amounts. This is suppost to supply the energy i get from food...instead i have liquid...but i've screwed up so many times and had food, i feel like hangin my head for cheating on my planned diet. But anways, the nuerotransmitters are definelty raised riht now...the B stuff increases the synthesis of it i think. I'm better to think and get things done....eve though i wished i had dexedrine or adderall, but for time being im doing shakes, coffee, 1 energy drink, and B12 and B6, and once and while ill sneak candy, well not sneak i suck on candy all time lol.
I just hope I don't have insomnia tonight...a while rerember i posted that i stayed up 3 days no sleep, it was vitamen b...and it caused the brain to abnormal itself..it was horrid expierice...adrenal glands where over drive mode...made me on the edge of sanity.
if you take stimulants or Parnate definetly i can say B12 and B6 will increase their effect.
not a scholar but understand distress
encourage you to avoid false beliefs